Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 176, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2015, 4:47 PM MDT for Chaffee County, Fremont County, Saguache County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 4:47 PM MDT (22:47 UTC)
- Expired
- Jun 27, 2015, 5:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chaffee County, CO, Fremont County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 165 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3210 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
844 WUUS55 KPUB 272247 SVRPUB COC015-043-109-272315- /O.NEW.KPUB.SV.W.0176.150627T2247Z-150627T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 447 PM MDT SAT JUN 27 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHAFFEE COUNTY IN CENTRAL COLORADO... NORTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... WEST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... * UNTIL 515 PM MDT * AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PONCHA SPRINGS...MOVING SOUTHWEST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SALIDA...PONCHA SPRINGS AND PONCHA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3858 10609 3852 10591 3828 10604 3834 10625 TIME...MOT...LOC 2247Z 024DEG 16KT 3849 10606 HAIL...1.00IN WIND...<50MPH $$ TLM
3 follow-up statements
266 WWUS55 KPUB 272259 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT SAT JUN 27 2015 COC015-043-109-272315- /O.CON.KPUB.SV.W.0176.000000T0000Z-150627T2315Z/ CHAFFEE CO-SAGUACHE CO-FREMONT CO- 459 PM MDT SAT JUN 27 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHEASTERN CHAFFEE...NORTH CENTRAL SAGUACHE AND WEST CENTRAL FREMONT COUNTIES... AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PONCHA PASS...MOVING SOUTHWEST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... PONCHA SPRINGS AND PONCHA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3853 10609 3849 10594 3828 10604 3834 10625 TIME...MOT...LOC 2258Z 024DEG 16KT 3844 10609 HAIL...1.00IN WIND...<50MPH $$ TLM
251
WWUS55 KPUB 272306
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SAT JUN 27 2015
COC015-043-109-272315-
/O.CON.KPUB.SV.W.0176.000000T0000Z-150627T2315Z/
CHAFFEE CO-SAGUACHE CO-FREMONT CO-
506 PM MDT SAT JUN 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTH CENTRAL CHAFFEE...NORTHEASTERN SAGUACHE AND WESTERN FREMONT
COUNTIES...
AT 506 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PONCHA
PASS...MOVING SOUTHWEST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
PONCHA PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3849 10609 3847 10595 3843 10597 3834 10603
3839 10619
TIME...MOT...LOC 2306Z 024DEG 16KT 3841 10611
HAIL...1.00IN
WIND...<50MPH
$$
TLM385
WWUS55 KPUB 272311
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT SAT JUN 27 2015
COC015-043-109-272319-
/O.EXP.KPUB.SV.W.0176.000000T0000Z-150627T2315Z/
CHAFFEE CO-SAGUACHE CO-FREMONT CO-
511 PM MDT SAT JUN 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHAFFEE...
NORTHEASTERN SAGUACHE AND WESTERN FREMONT COUNTIES WILL EXPIRE AT 515
PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
UP TO PENNY SIZE...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3849 10609 3847 10595 3843 10597 3834 10603
3839 10619
TIME...MOT...LOC 2308Z 024DEG 16KT 3841 10611
$$
TLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:48 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 27, 2:48 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 248 PM MDT SAT JUN 27 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 238 PM MDT SAT JUN 27 2015 CURRENTLY...AN UPPER RIDGE OF HIGH PRESSURE CONTINUED TO BE CENTERED OVER UTAH THIS AFTERNOON...WITH MOISTURE TRAPPED UNDER THIS RIDGE PRODUCING CONVECTION OVER THE SOUTHERN MTS. IT HAS BEEN A VERY WARM DAY...WITH MAX TEMPS CLIMBING INTO THE 80S TO LOWER 90S FOR MOST OF THE FORECAST AREA AS OF 3 PM. TONIGHT AND TOMORROW...THE UPPER RIDGE DOES NOT MOVE SIGNIFICANTLY OVER THE NEXT 24 HRS. CONVECTION THIS AFTERNOON IS EXPECTED TO BUBBLE OVER THE HIGHER TERRAIN THROUGH THE EVE...WITH CELLS MOVING GENERALLY TO THE SOUTH. CONVECTION IS FORECAST TO DIMINISH SOON AFTER SUNSET...WITH NIL ACTIVITY AFTER 06Z. FOR SUNDAY...A VERY SIMILAR DAY IS ON TAP. ISOLATED CONVECTION WILL ONCE AGAIN START DEVELOPING BY LATE MORN...AROUND 17Z...AND FOR THE MOST PART WILL REMAIN OVER THE MTS THROUGH THE AFTN AND EVE. MODELS ARE INDICATING A LIGHT NORTHERLY PUSH ACROSS THE PLAINS IN THE MORNING...WHICH WILL IN TURN SHIFT TO A MORE UPSLOPE DIRECTION THROUGH THE AFTN. BUT AGAIN...NOT A LOT OF ACTIVITY IS EXPECTED ACROSS THE I25 CORRIDOR OR ADJACENT PLAINS. 850 AND 700 MB TEMPS WARM SLIGHTLY...SO LOOK FOR MAX TEMPS TOMORROW IN THE 80S FOR THE HIGH VALLEYS...AND MID 80S TO MID 90S FOR THE E PLAINS. MOORE .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 238 PM MDT SAT JUN 27 2015 ...HOT AND MAINLY DRY UNTIL WEDNESDAY...THEN COOLER AND WETTER INTO THE JULY 4TH WEEKEND... NORTH-NORTHWEST MID LVL FLOW WILL CONTINUE INTO TUESDAY ACROSS THE REGION AS A LARGE AREA OF HIGH PRESSURE IN THE MIDLVLS REMAINS TO OUR WEST. THIS WILL...FOR THE MOST PART...KEEP THE PLAINS DRY WITH ISOLATED TO SCTD POPS OVER THE MOUNTAINS. EXPECT HIGHS IN THE 90S PLAINS AND 70/80S MTNS/VALLEYS. CANT RULE OUT A STRONG MTN/VALLEY STORM OR TWO AS SHEAR WILL BE IN PLACE AND THERE SHOULD BE SUFFICIENT CAPE. FROM WEDNESDAY ONWARD...RIDGE BREAKS DOWN DOWN AS A FEW SHORT WAVES WILL BE MOVING THROUGH IN THE NW FLOW. TIMING VARIES IN THE GUIDANCE...BUT IT IS LIKELY WE WILL SEE SOMEWHAT COOLER AIR MOVING IN STARTING LATE WED AND LASTING INTO THE HOLIDAY WEEKEND. GIVEN THAT WE WILL LIKELY HAVE SE WINDS AT THE SFC AND MODEST NW FLOW ALOFT...SHEAR WILL BE IN PLACE THURSDAY-SATURDAY SO CONCEPTUALLY...ROTATING CONVECTION WILL BE POSSIBLE IF SUFFICIENT CAPE CAN BE REALIZED. MOST OF THE ACTIVITY SHOULD GENERALLY BE ALONG AND EAST OF THE EASTERN MTNS AS DRIER AIR WILL BE NOTED OVER W CO. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 238 PM MDT SAT JUN 27 2015 VFR CONDITIONS ARE EXPECTED ACROSS THE MAJORITY OF THE FORECAST AREA OVER THE NEXT 24 HRS...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS. CONVECTION IS EXPECTED TO REMAIN CONFINED TO THE HIGHER TERRAIN THIS EVE...WITH VCTS FOR KALS UNTIL 04Z THIS EVE...THEN ONCE AGAIN STARTING AROUND 17Z TOMORROW. SHOULD STAY CLEAR FOR THE I25 CORRIDOR...AND KCOS AND KPUB. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...MOORE
Hazardous weather outlook, Jun 27, 11:15 AM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1115 AM MDT SAT JUN 27 2015 COZ058>089-093>099-281300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1115 AM MDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH VALLEYS. THE MAIN THUNDERSTORM THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND BRIEF PERIODS OF LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS ALONG AND WEST OF INTERSTATE 25 FROM SUNDAY THROUGH TUESDAY...THEN THE ENTIRE AREA FROM WEDNESDAY INTO FRIDAY. THE PRIMARY THREATS WITH STORMS WILL BE CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER AND NEAR THE MOUNTAINS. 27/34
In the hours before
Special weather statement, Jun 27, 12:23 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1223 PM MDT SAT JUN 27 2015
COZ067-068-271930-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
1223 PM MDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CONEJOS COUNTY UNTIL 130
PM MDT...
AT 1222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES WEST OF CAPULIN...OR 24 MILES NORTH OF CHAMA...MOVING SOUTHEAST
AT 15 MPH.
HALF INCH HAIL...BRIEF PERIODS OF HEAVY RAIN AND WINDS IN EXCESS OF
40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CUMBRES PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3699 10647 3714 10659 3719 10660 3721 10663
3726 10666 3735 10647 3710 10620 3699 10640
TIME...MOT...LOC 1822Z 327DEG 13KT 3725 10652
MOORESpecial weather statement, Jun 27, 1:54 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
154 PM MDT SAT JUN 27 2015
COZ067-068-272045-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
154 PM MDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MINERAL...
NORTHWESTERN CONEJOS AND SOUTHWESTERN RIO GRANDE COUNTIES UNTIL 245
PM MDT...
AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOLF CREEK PASS...OR 37 MILES NORTH OF DULCE...MOVING SOUTHEAST AT 15
MPH.
HALF INCH HAIL...BRIEF PERIODS OF HEAVY RAIN AND WINDS IN EXCESS OF
40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WOLF CREEK PASS AROUND 205 PM MDT.
THE WEST FORK BURN SCAR THROUGH 245 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PLATORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERIODS OF TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3762 10681 3734 10648 3723 10668 3741 10668
3740 10671 3739 10701 3747 10706
TIME...MOT...LOC 1952Z 326DEG 14KT 3747 10692
MOORESpecial weather statement, Jun 27, 4:13 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 413 PM MDT SAT JUN 27 2015 COZ070-071-272300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 413 PM MDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONEJOS...WEST CENTRAL COSTILLA AND SOUTHEASTERN ALAMOSA COUNTIES UNTIL 500 PM MDT... AT 412 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF ALAMOSA...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCA AND ALAMOSA EAST. LAT...LON 3754 10585 3762 10570 3744 10550 3735 10576 TIME...MOT...LOC 2212Z 327DEG 7KT 3752 10575 TLM
Special weather statement, Jun 27, 4:39 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT SAT JUN 27 2015 COZ060>063-065-069-072-073-076-077-272330- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 439 PM MDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE... NORTHEASTERN SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 530 PM MDT... AT 438 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SALIDA...MOVING SOUTH AT 15 MPH. HAIL UP TO HALF INCH IN DIAMETER...BRIEF HEAVY RAIN...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA...PONCHA SPRINGS...AND PONCHA PASS. LAT...LON 3860 10610 3856 10588 3831 10594 3835 10619 TIME...MOT...LOC 2238Z 014DEG 13KT 3851 10602 TLM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jun 26, 7:53 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 26, 8:12 PM MDT | Areal Flood Advisory | PUB | Fremont, Teller | 2 hr |
| Jun 27, 12:23 PM MDT | Special Weather Statement | PUB | Conejos | 67 min |
| Jun 27, 1:54 PM MDT | Special Weather Statement | PUB | Mineral | 51 min |
| Jun 27, 4:13 PM MDT | Special Weather Statement | PUB | Alamosa | 47 min |
| Jun 27, 4:39 PM MDT | Special Weather Statement | PUB | Chaffee | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.